# SDR COMA0760588

- Difficulty date: October 1, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,441 hours, 31,211 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P511
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 15,953 hours, 23,032 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FLIGHT 5618 - FLAME REPORTED IN APU EXHAUST.  REPLACED APU ASSEMBLY.
